# SDR SIMA20140416004

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,273 hours, 31,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 110049
- Part serial: 12819
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 3 FLOOR PROXIMITY LIGHTS ARE INOPERATIVE.  R & R ESPU NR 4 IAW WC 33-700-19, OPERATIONS CHECKED GOOD.
